# SDR TRBA20120324001

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414WF
- Aircraft time: 33,347 hours, 32,805 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9479604
- Part serial: 0318
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RT ENGINE, LT SIDE FORWARD MOUNT CRACKED OUT OF LIMITS. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT ENGINE LT SIDE FORWARD MOUNT IAW QEC BUILD UP GUIDE SECTION 71-00-04.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
